# SDR SWIA202265093

- Difficulty date: January 17, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER HINGE FITTINGS FOR THE RH AILERON HAS GOUGES (MARKED)    (C-CHECK RO 3/14/2022)    BLENDED RH AILERON CENTER HINGE FITTINGS TO A SMOOTH CONTOUR. REF: CRJ200 SRM 51-12-00. FOUND TO BE OUT OF LIMITS REF REF CRJ 200 SRM 57-51-14 FIGURE 101.RECIEVED REO 601R-57-51-986 REV - A 2022-02-08. COMPLIED WITH ALL STEPS OF REO 601R-57-51-986 REV - A 2022-02-08.
